# SDR SCNA201902276029

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 53,525 hours, 30,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FLIGHT ATTENDANTS REPORTED ABOUT 5 MINUTES PRIOR TO LANDING, THEY SMELLED A BURNING TOAST (ELECTRICAL) SMELL GIVING THEM HEADACHES. PERFORMED FIM INCLUDING BOTH ENGINE RUN FOR 11 MINUTES AND NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
